MAUDE Adverse Event Report: Dentsply IH AB Atlantis Abutment Ti; abutment, implant, dental, endosseous

Dentsply IH AB Atlantis Abutment Ti; abutment, implant, dental, endosseous
Catalog Number 35502
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient experienced a fracture of abutment on tooth 16.
 
Additional Manufacturer Narrative
Since this event resulted in a serious injury, it is reportable per 21 cfr part 803.The device was not evaluated because the issue is a known inherent risk of the device.We will continue to track and monitor the trend.

Brand Name
Atlantis Abutment Ti
Common Device Name
abutment, implant, dental, endosseous
Manufacturer (Section D)
Dentsply IH AB
590 lincoln street
north waltham MA 02451
Manufacturer (Section G)
Dentsply IH AB
aminogatan 1
molndal MA S-431 21
SW   S-431 21
Manufacturer Contact
dan eager
221 w. philadelphia st.
suite 60w
york, PA 17401
+1(717)845-7511
MDR Report Key50913418
Report Number9612468-2026-08354
Device Sequence Number5393487
Product Code NHA
UDI-Device Identifier07392532291616
UDI-Public07392532291616
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number35502
Device Lot Number5674198
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown